×

Impulsive boundary value problems with nonlinear boundary conditions. (English) Zbl 1171.34309

The authors present sufficient conditions for the existence of a solution to a second order boundary value problem with impulses. The problem has nonlinear boundary conditions.
The authors assume the existence of lower and upper solutions associated with the problem considered and that the nonlinearity of the differential equation satisfies a Nagumo-Wintner condition relative to that lower and upper solutions. Besides, some monotonicity conditions on the impulsive functions and on the functions which define the nonlinear boundary conditions are imposed.

MSC:

34B37 Boundary value problems with impulses for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agarwal, R. P.; O’Regan, D., Multiple nonngative solutions for second order impulsive differential equations, Appl. Math. Comput., 114, 51-59 (2000) · Zbl 1047.34008
[2] Agarwal, R. P.; O’Regan, D., A multiplicity result for second order impulsive differential equations via the Leggett Williams fixed point theorem, Appl. Math. Comput., 161, 433-439 (2005) · Zbl 1070.34042
[3] Boucherif, A.; Bouguima, S. M., Solvability of nonlocal multipoint boundary value problems, Nonlinear Stud., 8, 395-405 (2001) · Zbl 1046.34027
[4] Bainov, D. D.; Simeonov, P. S., Impulsive Differential Equations: Periodic Solutions and Applications (1993), Longman Scientific and Technical: Longman Scientific and Technical Harlow · Zbl 0793.34011
[5] Benchohra, M.; Ntouyas, S. K., On second order impulsive functional differential equations in Banach spaces, J. Appl. Math. Stoch. Anal., 15, 47-55 (2002) · Zbl 1005.34071
[6] Benchohra, M.; Henderson, J.; Ntouyas, S. K.; Ouahab, A., Upper and lower solutions method for first order impulsive differential inclusions with nonlinear boundary conditions, Appl. Math. Comput., 47, 1069-1078 (2004) · Zbl 1068.34009
[7] Cabada, A.; Pouso, R. L.; Liz, E., A generalization of the method of upper and lower solutions for discontinuous first order problems with nonlinear boundary conditions, Appl. Math. Comput., 114, 135-148 (2000) · Zbl 1027.34006
[8] Cabada, A., The method of lower and upper solutions for second, third, fourth and higher order boundary value problems, J. Math. Anal. Appl., 185, 302-320 (1994) · Zbl 0807.34023
[9] Dong, Y., Periodic solutions for second order impulsive differential systems, Nonlinear Anal., 27, 811-820 (1996) · Zbl 0858.34035
[10] Ding, W.; Mi, J. R.; Han, M., Periodic boundary value problems for the first order impulsive functional differential equations, Appl. Math. Comput., 165, 443-456 (2005)
[11] Erbe, L. H.; Liu, X., Existence results for boundary value problems of second order impulsive differential equations, J. Math. Anal. Appl., 149, 56-69 (1990) · Zbl 0711.34027
[12] Ehme, J.; Eloe, P. W.; Henderson, J., Upper and lower solution methods for fully nonlinear boundary value problems, J. Differential Equations, 180, 51-64 (2002) · Zbl 1019.34015
[13] Franco, D.; Nieto, J. J.; O’Regan, D., Upper and lower solutions for first order problems with nonlinear boundary conditions, Extracta Math., 18, 2, 153-160 (2003) · Zbl 1086.34509
[14] Franco, D.; Nieto, J. J., First-order impulsive ordinary differential equations with anti-periodic and nonlinear boundary conditions, Nonlinear Anal. Ser. A: TAM, 42, 163-173 (2000) · Zbl 0966.34025
[15] Granas, A.; Guenther, R. B.; Lee, J. W., Some general existence principle in Carathéodory theory of nonlinear differential system, J. Math. Pures Appl., 70, 153-196 (1991) · Zbl 0687.34009
[16] Guo, D.; Liu, X., Multiple positive solutions of boundary value problems for impulsive differential equations, Nonlinear Anal. TAM, 25, 327-337 (1995) · Zbl 0840.34015
[17] Jankowski, T., Ordinary differential equations with anti-periodic and nonlinear boundary value conditions of anti-periodic type, Comput. Math. Appl., 47, 1429-1436 (2004)
[18] Kiguradze, I.; Stanek, Svatoslav, On periodic boundary value problem for equation \(u'' = f(t, u, u^\prime)\) with one -sided growth restrictions on \(f\), Nonlinear Anal., 48, 1065-1076 (2002) · Zbl 1004.34012
[19] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S., Theory of Impulsive Differential Equations (1989), World Scientific: World Scientific Singapore · Zbl 0719.34002
[20] Li, J. L.; Shen, J., Existence of solutions for first order impulsive differential equations with nonlinear boundary conditions, Dyn. Contin. Discrete. Impuls. Syst., 2, 47-53 (2004) · Zbl 1090.34527
[21] Rachunková, I.; Tomec˘ek, J., Impulsive BVPS with nonlinear boundary conditions for the second order differential equations without growth restrictions, J. Math. Anal. Appl., 292, 525-539 (2004) · Zbl 1058.34031
[22] Rachunková, I.; Tvrdy, M., Existence results for impulsive second-order periodic problems, Nonlinear Anal., 59, 133-146 (2004) · Zbl 1084.34031
[23] Zhang, Z., Existence of solutions for second order impulsive differential equation, Appl. Math. Ser B (English ed.), 12, 307-320 (1997) · Zbl 0885.34018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.